New Vitamins Make Me Sick :\

1 Aug

I’m positive it’s been my new prenatal vitamins that have been making me sick since I’ve been taking them. That is the only different thing I’ve been doing since I’ve started them on Saturday. At first I thought it was because on the first day I hadn’t eaten yet, but after that I would eat and get sick an hour or two later. Today the hospital gave me sample packs of other p-vitamins to try because I go on vacation next week and I don’t want to be sick the whole time. They said they would give me enough for my trip, but it doesn’t look like they did. I’m going to have to buy my own… Maybe those gummy ones. At least for while I am away. Any opinions on those?

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: